# SDR USAABB96010

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Press Switch
- Part number: 7G1103
- Condition: Failed
- Location: Left Fuel System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT NR 16 - EN ROUTE PHL-CDG, CREW NOTED THE LEFT FUEL BOOST PUMP LIGHT ILLUMINATED.  CREW ELECTED TO DIVERT TO BOS.  MAINTENANCE REPLACED THE LEFT FORWARD FUEL BOOST PUMP OUTPUT PRESSURE SWITCH.  (M)
